# SDR 2024F00074

- Difficulty date: January 13, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Aircraft: XASSR
- Make and model: Boeing 737-8
- Aircraft serial: 43706
- Aircraft time: 13,382 hours, 5,095 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 65C331615
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK DETECTED ON RIGHT WING DURING WALKAROUND                     CORRECTIVE ACTION TAKEN:  THE ALUMINUM GASKET WAS REPLACED IAW 28-11-11-400-801
